# SDR DALA2023021001056

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION UPPER SURFACE TOP SKIN LOC. BETWEEN RIB19 TO RIB20 ON LH WING. CORRECTIVE ACTION: REPAIRED EXTERNAL SKIN UPPER SURFACE LOC. BETWEEN RIB 19 TO RIB 20 ON LH WING AS PER A319 SRM 57-21-11-300-006, NTM 51-80-00-004, NTM 51-90-00. LP 2622138
